# SDR GLBA2001163

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 12,004 hours, 15,484 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Part number: 50067495
- Part serial: 1966
- Condition: Defective
- Location: Left #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR CRAFT VEERED LEFT ON T/O ROLL, INSPECTED DETERMINED LEFT BRAKE LOCKED UP, REPLACED BOTH #1&2 BRAKES OPS CHECKED SATISFACTORY
